Volume 20, issue 3 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Towards the $K(2)$–local homotopy groups of $Z$

Prasit Bhattacharya and Philip Egger

Algebraic & Geometric Topology 20 (2020) 1235–1277

Previously (Adv. Math. 360 (2020) art. id. 106895), we introduced a class 𝒵˜ of 2–local finite spectra and showed that all spectra Z 𝒵˜ admit a v2–self-map of periodicity  1. The aim here is to compute the K(2)–local homotopy groups πLK(2)Z of all spectra Z 𝒵˜ using a homotopy fixed point spectral sequence, and we give an almost complete answer. The incompleteness lies in the fact that we are unable to eliminate one family of d3–differentials and a few potential hidden 2–extensions, though we conjecture that all these differentials and hidden extensions are trivial.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

$K(2)$–local homotopy of $Z$, stable homotopy, $v_2$–periodicity
Mathematical Subject Classification 2010
Primary: 55N20, 55Q10, 55Q51
Received: 17 April 2018
Revised: 22 August 2019
Accepted: 6 September 2019
Published: 27 May 2020
Prasit Bhattacharya
Department of Mathematics
University of Virginia
Charlottesville, VA
United States
Philip Egger
Center for Neuroprosthetics
Swiss Federal Institute of Technology (EPFL)